• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 3 публикации
Сортировка:
по названию
по году
Статья
Gorchinskiy Sergey, Orlov D. Publications Mathématiques de l'IHÉS. 2013. Vol. 117. No. 1. P. 329-349.

In this paper we give a construction of phantom categories, i.e. admissible triangulated subcategories in bounded derived categories of coherent sheaves on smooth projective varieties that have trivial Hochschild homology and trivial Grothendieck group. We also prove that these phantom categories are phantoms in a stronger sense and all their higher K-groups are trivial too.

Добавлено: 14 октября 2013
Статья
Katzarkov L., Abouzaid M., Auroux D. Publications Mathématiques de l'IHÉS. 2016. Vol. 123. No. 1. P. 199-282.
Добавлено: 23 октября 2017
Статья
Bezrukavnikov R. Publications Mathématiques de l'IHÉS. 2016. Vol. 123. No. 1. P. 1-67.

О результатах и гипотезах связанных с квантованием многообразия полей Хиггса в положительной характеристике

Добавлено: 23 августа 2016